# SDR SWIA200921778

- Difficulty date: June 10, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 15,124 hours, 13,037 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB AND MACH TRIM CAUTION MESSAGES WITH BOTH SYSTEMS INOP.  (FLT 5954)  REPLACED HSTCU.
